On The Equivalence Of Lie Symmetries And Group Representations

Academic Press Inc Elsevier Science
Publication Type:
Journal Article
Journal of Differential Equations, 2010, 249 (3), pp. 621 - 653
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2009008509.pdf319.42 kB
Adobe PDF
We consider families of linear, parabolic PDEs in n dimensions which possess Lie symmetry groups of dimension at least four. We identify the Lie symmetry groups of these equations with the (2n+1)-dimensional Heisenberg group and SL(2, R). We then show th
Please use this identifier to cite or link to this item: